RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 2, Pages 242–256 (Mi mz261)  

This article is cited in 1 scientific paper (total in 1 paper)

On a Result of Telyakovskii and Multiple Hilbert Transforms with Polynomial Phases

K. I. Oskolkov

University of South Carolina

Abstract: In this paper, we prove a multiple analog of the theorem proved by Arkhipov and the author in 1987, which provides an estimate for the discrete Hilbert transform with polynomial phase. For the linear case, the corresponding estimates of the sum of multiple trigonometric series was proved by Telyakovskii.

DOI: https://doi.org/10.4213/mzm261

Full text: PDF file (244 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2003, 74:2, 232–244

Bibliographic databases:

UDC: 517
Received: 29.01.2003

Citation: K. I. Oskolkov, “On a Result of Telyakovskii and Multiple Hilbert Transforms with Polynomial Phases”, Mat. Zametki, 74:2 (2003), 242–256; Math. Notes, 74:2 (2003), 232–244

Citation in format AMSBIB
\Bibitem{Osk03}
\by K.~I.~Oskolkov
\paper On a Result of Telyakovskii and Multiple Hilbert Transforms with Polynomial Phases
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 2
\pages 242--256
\mathnet{http://mi.mathnet.ru/mz261}
\crossref{https://doi.org/10.4213/mzm261}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2023767}
\zmath{https://zbmath.org/?q=an:1064.44003}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 2
\pages 232--244
\crossref{https://doi.org/10.1023/A:1025008308955}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000185172900028}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-1642421081}


Linking options:
  • http://mi.mathnet.ru/eng/mz261
  • https://doi.org/10.4213/mzm261
  • http://mi.mathnet.ru/eng/mz/v74/i2/p242

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. I. Oskolkov, “The Series $\sum\sum\frac{e^{2\pi imnx}}{mn}$ and a Problem of Chowla”, Proc. Steklov Inst. Math., 248 (2005), 197–215  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:260
    Full text:94
    References:52
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020